# SDR HEEA0016348

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Condition: Failed
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT RECEIVING ON VOR/LOC AND GS.
